# SDR R61A20110069

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 12,200 hours, 7,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR WAS HARD TO DISARM.  MAINTENANCE PERFORMED OPERATIONAL CHECK OR R1 DOOR PER EMB AMM, NO DEFECTS WERE FOUND.
